# SDR DL76L090673

- Difficulty date: April 15, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 54,133 hours, 7,916 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO, WHEN STARTING RT ENG OIL QTY WENT DOWN 6 THEN AFTER A FEW MINUTES IT WENT BACK TO UP TO 9.  SERVICE RT ENG OIL QTY AND FWD OIL QTY TO MCO PER MEL 79-31-01.  REMOVED AND REPLACED NR 2 ENG OIL QTY XMITTER PER M/M.  SERVICE ENG OIL TO FULL.  OPERATED ENG ALL CONDITIONS NORMAL.  MCO A PLACARD REMOVED.
